RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 1, Pages 36–45 (Mi msb1686)  

This article is cited in 4 scientific papers (total in 4 papers)

The pursuit problem in $n$-person differential games

N. L. Grigorenko


Abstract: Sufficient conditions are obtained for solvability of the problem of pursuit of two evader objects by several controlled objects. The differential game with three pursuers and two evaders having simple motions and the same maximal velocity is solved.
Bibliography: 9 titles.

Full text: PDF file (598 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:1, 35–45

Bibliographic databases:

UDC: 517.9
MSC: Primary 90D26; Secondary 90D10, 34H05
Received: 09.10.1986

Citation: N. L. Grigorenko, “The pursuit problem in $n$-person differential games”, Mat. Sb. (N.S.), 135(177):1 (1988), 36–45; Math. USSR-Sb., 63:1 (1989), 35–45

Citation in format AMSBIB
\Bibitem{Gri88}
\by N.~L.~Grigorenko
\paper The pursuit problem in $n$-person differential games
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 1
\pages 36--45
\mathnet{http://mi.mathnet.ru/msb1686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933483}
\zmath{https://zbmath.org/?q=an:0677.90105|0662.90107}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 1
\pages 35--45
\crossref{https://doi.org/10.1070/SM1989v063n01ABEH003258}


Linking options:
  • http://mi.mathnet.ru/eng/msb1686
  • http://mi.mathnet.ru/eng/msb/v177/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chikrii A., Prokopovich P., “Evasion Problem for Interacting Group of Linear Objects”, Dokl. Akad. Nauk, 333:5 (1993), 591–593  mathnet  mathscinet  isi
    2. Prokopovich P., Chikrii A., “A Linear Evasion Problem for Interacting Groups of Objects”, Pmm-J. Appl. Math. Mech., 58:4 (1994), 583–591  crossref  mathscinet  zmath  isi
    3. A. F. Shorikov, “Adaptive minimax control of a pursuit process with many pursuers in discrete dynamical systems”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S193–S208  mathnet  mathscinet  zmath  elib
    4. Kumkov S.S., Le Menec S., Patsko V.S., “Zero-Sum Pursuit-Evasion Differential Games With Many Objects: Survey of Publications”, Dyn. Games Appl., 7:4, SI (2017), 609–633  crossref  mathscinet  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:445
    Full text:140
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018